Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Sánchez-Gabites, J.J. and Sanjurjo, J.M.R. 2008. Multivalued maps, selections and dynamical systems. Topology and its Applications, Vol. 155, Issue. 8, p. 874.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 107, Issue 3
  • May 1990, pp. 493-499

Selections of multivalued maps and shape domination

  • José M. R. Sanjurjo (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100068778
  • Published online: 24 October 2008
Abstract
Abstract

Some results are presented which establish connections between shape theory and the theory of multivalued maps. It is shown how to associate an upper-semi-continuous multivalued map F: XY to every approximative map f = {fk, XY} in the sense of K. Borsuk and it is proved that, in certain circumstances, if F is ‘small’ and admits a selection, then the shape morphism S(f) is generated by a map, and if F admits a coselection then S(f) is a shape domination.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[5]Z. Ĉerin . Homotopy properties of locally compact spaces at infinity-calmness and smoothness. Pacific J. Math. 79 (1978), 6991.

[7]Z. Ĉerin and T. Watanabe . Borsuk fixed point theorem for multivalued maps. In Geometric Topology and Shape Theory (eds. S. Mardešić and J. Segal ), Lecture Notes in Math. vol. 1283 (Springer-Verlag, 1987), pp. 3037.

[8]J. Dydak and J. Segal . Shape Theory: An Introduction. Lecture Notes in Math. vol. 688 (Springer-Verlag, 1978).

[9]W. E. Haver . A covering property for metric spaces. In Proceedings of Topology Conference (eds. R. F. Dickman and P. Hatcher ), Lectures Notes in Math. vol. 375 (Springer-Verlag1974), pp. 108113.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×